MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN902070
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "a hole was found on the inflation tube during an inflation test.Therefore, a new unit was opened instead".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports a visual exam was performed and it was observed that here was hole/tear on the inflation line area.The failure of the inflation line is likely due to touching a hot object.The complaint was confirmed; however, a root cause could not be established.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12053770
Report Number9681900-2021-00018
Device Sequence Number4359201
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public05060112310812
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN902070
Device Catalogue Number175030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.